RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 205–206 (Mi umn1310)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Klein polygons and reduced regular continued fractions

Yu. Yu. Finkel'shtein

Central Economics and Mathematics Institute, RAS

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 198–200

Bibliographic databases:

MSC: 11A55, 51E12
Received: 20.01.1993

Citation: Yu. Yu. Finkel'shtein, “Klein polygons and reduced regular continued fractions”, Uspekhi Mat. Nauk, 48:3(291) (1993), 205–206; Russian Math. Surveys, 48:3 (1993), 198–200

Citation in format AMSBIB
\Bibitem{Fin93}
\by Yu.~Yu.~Finkel'shtein
\paper Klein polygons and reduced regular continued fractions
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn1310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243628}
\zmath{https://zbmath.org/?q=an:0811.11008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..198F}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 198--200
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000012}


Linking options:
  • http://mi.mathnet.ru/eng/umn1310
  • http://mi.mathnet.ru/eng/umn/v48/i3/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D.I.. Dais, Utz-Uwe Haus, Martin Henk, “On crepant resolutions of 2-parameter series of Gorenstein cyclic quotient singularities”, Results. Math, 33:3-4 (1998), 208  crossref
    2. O. N. German, “Asymptotic Directions for Best Approximations of $n$-Dimensional Linear Forms”, Math. Notes, 75:1 (2004), 51–65  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. Agra, M. Constantino, “Description of 2-integer continuous knapsack polyhedra”, Discrete Optimization, 3:2 (2006), 95  crossref
    4. E. N. Zhabitskaya, “The average length of reduced regular continued fractions”, Sb. Math., 200:8 (2009), 1181–1214  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. E. N. ZHABITSKAYA, “CONTINUED FRACTIONS WITH ODD PARTIAL QUOTIENTS”, Int. J. Number Theory, 08:06 (2012), 1541  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:466
    Full text:201
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019